Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Ben-Naoum, Abdou Koulder; Félix, Yves
Lefschetz number and degree of a self-map. Annales de la Faculté des sciences de Toulouse : Mathématiques, Sér. 6, 6 no. 2 (1997), p. 229-241
Texte intégral djvu | pdf | Analyses MR 1611820 | Zbl 0891.55002

URL stable: http://www.numdam.org/item?id=AFST_1997_6_6_2_229_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Adams (J.F.).— On the cobar construction, Proc. Nat. Sci. USA 42 (1956), pp. 409-412.  MR 79266 |  Zbl 0071.16404
[2] Deligne (P.), Griffiths (P.), Morgan (J.) and Sullivan (D.).— Real homotopy theory of Kähler manifolds, Inventiones Math. 29 (1975), pp. 245-274.  MR 382702 |  Zbl 0312.55011
[3] Felix (Y.), Halperin (S.) and Thomas (J.-C.).— Adam's cobar equivalence, Trans. Amer. Math. Soc. 329 (1992), pp. 531-549.  MR 1036001 |  Zbl 0765.55005
[4] Felix (Y.) and Thomas (J.-C.) .— Extended Adams-Hilton's construction, Pacific J. Math. 128 (1987), pp. 251-263.
Article |  MR 888517 |  Zbl 0585.55013
[5] Haibao (D.) . — The Lefschetz Number of Self-Maps of Lie Groups, Proc. Amer. Math. Soc. 104 (1988), pp. 1284-1286.  MR 935107 |  Zbl 0689.55005
[6] Halperin (S.). — Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc. 230 (1977), pp. 173-199.  MR 461508 |  Zbl 0364.55014
[7] Halperin (S.). — Lectures on minimal models, Mémoire de la Soc. Math. de France 9-10 (1983).
Numdam |  MR 736299 |  Zbl 0536.55003
[8]Halperin (S.). — Spaces whose rational homology and de Rham homotopy are both finite dimension In “Homotopie algébrique et algèbre locale”, éditeurs J.-M. Lemaire et J.-C. Thomas, Astérisque Soc. Math. de France(1984), pp. 198205.  MR 749058 |  Zbl 0546.55015
[9]Halperin (S. and Stasheff (J.) .— Obstructions to homotopy equivalences, Advances in Math.32 (1979), pp. 233279.  MR 539532 |  Zbl 0408.55009
[10]Lupton (G. and Oprea (J.) .— Fixed points and powers of maps on H-spaces, Preprint1994.  MR 1328360
[11]Moore (J.C.) .— Algèbre homotopique et homologie des espaces classifiants, Séminaire H. Cartan, exposé 7(1959–1960).
Numdam |  Zbl 0115.17205
[12]Milnor (J. and Moore (J.C.) .— On the structure of Hopf algebras, Annals of Math.81 (1965), pp. 211264.  MR 174052 |  Zbl 0163.28202
Copyright Cellule MathDoc 2014 | Crédit | Plan du site